Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning urination, redness in penis and scrotum. How long will this last?

I work in a commercial shop. After work I washed my hands with lacquer thinner. Moments later I went to urinate. There was quick and painful burning. I reached for the closest thing which was hand sanitizer. This compounded the issue. Just over a day later, the light burning remains. Burning sensation and slight redness to the shaft and scrodum. It does not hurt urinating, but the hole has a slight burning sensation. Who long will this last ans is there anything I can do to aid the healing?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Good Day!

I would suggest just washing the area where the chemical burn occurred with very mild soap and water everyday. Keep the area always dry and away from irritants. No need for any medicines or ointment. Im sure it will go away in a few days (1-2 weeks). Best Wishes.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor